# SDR SWAA2023042718657

- Difficulty date: March 19, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2023-200069<[01] REPAIRED FRAME BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW EA M-22-153-01244 REV 2 BARCODE TTG8Q00JZGGU. SEE INDIVIDUAL SIGN OFF BELOW.;[02] STEP 1 CORRECTED. REPAIRED FRAME BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW TASK M-22-153-01244 REV 2 BARCODE TTG8Q00JZGGU. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPAIRED FRAME BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW TASK M-22-153-01244 REV 2 BARCODE TTG8Q00JZGGU. SEE INDIVIDUAL SIGN OFF BELOW.
